On the basic representation of the double affine Hecke algebra at critical level

Otros responsables
Fecha
03/2024
Editorial
World Scientific
Revista
Journal of Algebra and its Applications
Título del libro
Nombre del evento
Fecha del evento
Institución organizadora
ISSN
0219-4988
eISSN
1793-6829
ISBN
Idioma
Inglés
Tipo del evento
Clasificación temática
Palabras clave
Resumen
We construct the basic representation of the double affine Hecke algebra at critical level q = 1 associated to an irreducible reduced affine root system R with a reduced gradient root system. For R of untwisted type such a representation was studied by Oblomkov [A. Oblomkov, Double affine Hecke algebras and Calogero–Moser spaces, Represent. Theory 8 (2004) 243–266] and further detailed by Gehles [K. E. Gehles, Properties of Cherednik algebras and graded Hecke algebras, PhD thesis, University of Glasgow (2006)] in the presence of minuscule weights.
Colecciones
Aprobación
Revisión
Complementado por
Referenciado por
Licencia Creative Commons
Excepto donde se indique lo contrario, la licencia de este ítem se describe como by-nc-sa
